# SDR DXTA2018091301414

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 11,286 hours, 7,487 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 691860411
- Part serial: 0851
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FL 270 FMS INDICATED GEAR LIM 210. NOSE GEAR INDICATED DOWN AND LOCKED. GEAR HANDLE WAS IN GEAR UP POSITION. PERFORMED CHECKLIST, AFTER GEAR EXTENSION ON APPROACH BLEW NOSE GEAR BOTTLE. DID FLY BY WITH TOWER AND THEN LANDED UNEVENTFULLY. REPLACED R2 LANDING GEAR CONTROL PCB (NF207) AND NOSE DOWNLOCK SWITCH. OPERATIONAL CHECKS GOOD IAW MM 24-60-10 AND 32-30-04.
